prof. dr. sc. Ilko Brnetić

Redoviti profesor, Zavod za primijenjenu matematiku

  Udžbenici i skripta
 
Matematika 1 / Sandra Gračan (ur.).
Mathematical Competitions in Croatia / Ilko, Brnetić ; Hanjš, Željko (ur.).
 
  Izvorni znanstveni i pregledni radovi u CC časopisima
 
Refinement of Jensen's Inequality with Applications to Cyclic Mixed Symmetric Means and Cauchy Means. // Journal of Mathematical Inequalities. 9 (2015) , 4; 1309-1321 (članak, znanstveni).
Inequalities for n-convex functions. // Journal of mathematical inequalities. 5 (2011) , 2; 193-197 (članak, znanstveni).
Improved discrete inequalities in n independent variables. // Applied mathematics letters. 11 (1998) , 2; 91-97 (članak, znanstveni).
Improved integral inequalities in $n$ independent variables,. // Computers & mathematics with applications. 33 (1997) , 8; 27-38 (članak, znanstveni).
Note on the generalization of the Godunova-Levin-Opial inequality in several independent variables. // Journal of mathematical analysis and applications. 215 (1997) , 1; 274-282 (članak, znanstveni).
 
  Znanstveni radovi u drugim časopisima
 
Inequalities for convex and 3 log-convex functions. // Rad Hrvatske akademije znanosti i umjetnosti. Razred za matematičke, fizičke i kemijske znanosti. Matematičke znanosti. 515 (2013) ; 189-194 (članak, znanstveni).
Note on reverses of the triangle inequality. // International journal of mathematical analysis. 5 (2011) , 33-36; 1689-1694 (članak, znanstveni).
Reverses of the CBS Integral Inequality in Hilbert Spaces and Related Results. // The Australian journal of mathematical analysis and applications. 5 (2008) , 2; 7-1-7-10 (članak, znanstveni).
A reverse of the triangle inequality in inner product spaces and applications for polynomials. // The Australian Journal of Mathematical Analysis and Applications. 3 (2006.) , 2; Article 9, pp. 1.-8. (članak, znanstveni).
Generalization of Hilbert's and Hardy-Hilbert's Integral Inequality. // Mathematical Inequalities and Applications. 8 (2005.) , 2; 259-272 (članak, znanstveni).
Multiple Hilbert and Hardy-Hilbert inequalities with non-conjugate parameters. // Bulletin of the Australian Mathematical Society. 71 (2005) ; 447-457 (članak, znanstveni).
On Aczel's inequality in 2-inner product spaces with applications. // Panamerican mathematical journal. 14 (2004) , 2; 63-74 (članak, znanstveni).
Some inequalities in N-inner product spaces. // Nonlinear functional analysis and applications. 9 (2004) , 1; 159-172 (članak, znanstveni).
Generalization of Hilbert's Integral Inequality. // Mathematical inequalities & applications. 7 (2004) , 2; 199-205 (članak, znanstveni).
Generalization of inequalities of Hardy-Hilbert type. // Mathematical inequalities & applications. 7 (2004) , 2; 217-225 (članak, znanstveni).
Comments on Some Analytic Inequalities. // Journal of Inequalities in Pure and Applied Mathematics. 4 (2003) , 1; 1-5 (članak, znanstveni).
On Difference Mappings Associated with Hadamard's Inequality. // Mathematica Balkanica. 15 (2001) , 1-2; 49-57 (članak, znanstveni).
Generalization of Hwang-Yang Inequality. // Contributions, Sec.Math.Tech.Sci., MANU, XXII,. 22 (2001) , 1-2; 5-20 (članak, znanstveni).
Refinements of Jensen's inequality. // Tamkang Journal of Mathematics. 31 (2000) , 1; 63-69 (članak, znanstveni).
On an Ostrowski type inequality for a random variable. // Mathematical Inequalities & Applications. 3 (2000) , 1; 143-145 (članak, znanstveni).
Some new Opial-type inequalities. // Mathematical inequalities & applications. 1 (1998) , 3; 387-390 (članak, znanstveni).
Note on generalization of Godunova-Levin- Opial inequality. // Demonstratio mathematica. 30 (1997) , 3; 546-549 (članak, znanstveni).
 
  Ostali radovi u drugim časopisima
 
Nejednakosti na međunarodnim matematičkim olimpijadama. // Osječki matematički list. 8 (2008) , 1; 5-18 (članak, stručni).
Međunarodne matematičke olimpijade. // Osječki matematički list. 7 (2007) , 1; 39-43 (članak, stručni).
 
  Radovi u zbornicima skupova bez recenzije
 
Srednjoeuropska matematička olimpijada // Bilten Seminara iz matematike za nastavnike-mentore / Neven Elezović (ur.).
Jensenova nejednakost i potencijalne sredine // Bilten Seminara iz matematike za nastavnike-mentore, 17, Primošten, 6.-9.travnja 2008. / Elezović, Neven (ur.).
 
  Sažeci u zbornicima skupova
 
Review of the Reverses of Cauchy-Bunyakowsky-Schwarz Inequality and Related Results // Mathematical Inequalities and Applications 2008 ; Book of Abstracts / Aleksandra Čižmešija ; Sanja Varošanec (ur.).
General Hilbert's and Hardy-Hilbert's Inequality // Treći hrvatski matematički kongres / Nikica Uglešić (ur.).
Some mappings associated with the Hadamard inequalities for convex functions // 2nd Croatian Congress of Mathematics-.
 
  Neobjavljena sudjelovanja na skupovima
 
Međunarodne matematičke olimpijade // .
 
  Disertacije
 
Opialova i njoj srodne nejednakosti / doktorska disertacija.
 

Nastava

Sveučilišni preddiplomski

Sveučilišni diplomski

Poslijediplomski studij